MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · South African medical journal = Suid-Afrikaanse tydskrif vir geneeskunde · 1987

Diaphragmatic paralysis after organophosphate poisoning. A case report.

Rivett K, Potgieter P D

Клинический случайСтатьяПеревод в очереди

Аннотация

Peripheral neuropathy has been described as a rare complication of organophosphate toxicity in man. A case of diaphragmatic paralysis occurring after ingestion of malathion in a suicide attempt is reported. The patient required ventilatory support for 3 months during which time there was slow improvement in the diaphragmatic weakness, which by 6 months had resolved completely.

Для цитирования: Rivett K, Potgieter P D. Diaphragmatic paralysis after organophosphate poisoning. A case report.. South African medical journal = Suid-Afrikaanse tydskrif vir geneeskunde. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.